# SDR DALA2023061204777

- Difficulty date: June 16, 2022
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 12,693 hours, 1,180 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3515 DENT LEFT WING SLAT NBR 3 LEADING EDGE 3 IN WIDE 3 IN LONG. CORRECTIVE ACTION: REMOVED #3 LE SLAT, INSPECTED AREA, INSTALLED #3 SLAT. ALSO REF ER/A 600203-14. (8438194)
